UM  > 科技學院  > 數學系
A compact ADI scheme for the two dimensional time fractional diffusion-wave equation in polar coordinates
Vong S.1; Wang Z.1,2
2015
Source PublicationNumerical Methods for Partial Differential Equations
ISSN10982426 0749159X
Volume31Issue:5Pages:1692-1712
Abstract

In this article, we consider finite difference schemes for two dimensional time fractional diffusion-wave equations on an annular domain. The problem is formulated in polar coordinates and, therefore, has variable coefficients. A compact alternating direction implicit scheme with O (τ 3 - α + h 1 4 + h 2 4) accuracy order is derived, where τ, h1, h2 are the temporal and spatial step sizes, respectively. The stability and convergence of the proposed scheme are studied using its matrix form by the energy method. Numerical experiments are presented to support the theoretical results.

KeywordAlternating Direction Implicit Method Compact Difference Scheme Energy Method Polar Coordinates
DOIhttp://doi.org/10.1002/num.21976
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000358730000017
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorWang Z.
Affiliation1.Department of Mathematics, University of Macau, Avenida da Universidade, Taipa,Macau, China
2.School of Mathematical Sciences, University of Electronic Science and Technology ofChina, Chengdu, Sichuan 611731, China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Vong S.,Wang Z.. A compact ADI scheme for the two dimensional time fractional diffusion-wave equation in polar coordinates[J]. Numerical Methods for Partial Differential Equations,2015,31(5):1692-1712.
APA Vong S.,&Wang Z..(2015).A compact ADI scheme for the two dimensional time fractional diffusion-wave equation in polar coordinates.Numerical Methods for Partial Differential Equations,31(5),1692-1712.
MLA Vong S.,et al."A compact ADI scheme for the two dimensional time fractional diffusion-wave equation in polar coordinates".Numerical Methods for Partial Differential Equations 31.5(2015):1692-1712.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Vong S.]'s Articles
[Wang Z.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Vong S.]'s Articles
[Wang Z.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Vong S.]'s Articles
[Wang Z.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.